# SDR DALA2018040102099

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN (SEEN FROM OUTSIDE) BS 954 BTW BEAM 1-2 AT AFT CARGO COMPARTMENT DOOR.   THE PAN  WAS REPAIRED IAW SRM 52-30-02-2R FIG. 204.
